# SDR DALA2021122708079

- Difficulty date: December 25, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N409DX
- Make and model: Airbus A330-941
- Aircraft serial: 1983
- Aircraft time: 3,215 hours, 408 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3409 DOOR 3R STILL SHOWS ARMED . CYCLED SEVERAL TIMES , NO HELP. DOOR 4R HANDLE STIFF AND BINDING. CORRECTIVE ACTION: DR 3R EXERCISED SLIDE ARM HANDLE. CHK'D FAP & SD DOOR PAGE INDICATION NORMAL. DR 4R EXERCISED DOOR HANDLE, OPEN & CLOSED THE DOOR WORKS NORMAL. (8324456)
